# SDR DHL2000740006

- Difficulty date: December 7, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

APU WOULD NOT SHUT DOWN.  EVIDENCE OF SMOKE AND FIRE.  DEFERRED AND INSPECTED.  STATUS - OPEN.  APU HAS 90 SECOND SHUT DOWN DELAY PER M/M CHAP 49.APU OPS NORMAL.  FIRE AND SMOKE CONFIRMED APU EXHAUST. DMI 3365 WAS CLEARED ON LOG PAGE 216393.
